Repositorio de producción científica de la Universidad de Sevilla

Existence and uniqueness of positive solution of a logistic equation with nonlinear gradient term

Opened Access Existence and uniqueness of positive solution of a logistic equation with nonlinear gradient term

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Ruiz Aguilar, David
Suárez Fernández, Antonio
Departamento: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Fecha: 2007-06
Publicado en: Proceedings of the Royal Society of Edinburgh, Section: A Mathematics, 137(3), 555-566
Tipo de documento: Artículo
Resumen: The main goal of this work is to study the existence and uniqueness of positive solution of a logistic equation including a nonlinear gradient term. In particular, we use local and global bifurcation together with some a-priori estimates. To prove uniqueness, the sweeping method of Serrin is employed.
Cita: Ruiz Aguilar, D. y Suárez Fernández, A. (2007). Existence and uniqueness of positive solution of a logistic equation with nonlinear gradient term. Proceedings of the Royal Society of Edinburgh, 137 (3), 555-566.
Tamaño: 185.9Kb
Formato: PDF

URI: http://hdl.handle.net/11441/40214

DOI: http://dx.doi.org/10.1017/S0308210505000491

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones